PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998-1999 | 25 | 3 | 327-338
Tytuł artykułu

Convergence acceleration by the $E_{+p}$-algorithm

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A new algorithm which generalizes the E-algorithm is presented. It is called the $E_{+p}$-algorithm. Some results on convergence acceleration for the $E_{+p}$-algorithm are proved. Some applications are given.
Rocznik
Tom
25
Numer
3
Strony
327-338
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-05-28
Twórcy
autor
  • Département de Mathématiques, E.N.S. de Marrakech, B.P. S 41, 40000 Marrakech, Morocco
Bibliografia
  • [1] C. Brezinski, Algorithmes d'Accélération de la Convergence en Analyse Numérique. Etude numérique, Technip, Paris, 1978.
  • [2] C. Brezinski, A general extrapolation algorithm, Numer. Math. 35 (1980), 175-187.
  • [3] C. Brezinski and M. Redivo Zaglia, Extrapolation Methods, Theory and Practice, North-Holland, Amsterdam, 1991.
  • [4] J. P. Delahaye, Sequence Transformations, Springer, Berlin, 1988.
  • [5] A. Fdil, Some results on convergence acceleration for the $E$-algorithm, Appl. Math. (Warsaw) 24 (1997), 393-413.
  • [6] L. Fox, Romberg integration for a class of singular integrands, Comput. J. 10 (1967), 87-93.
  • [7] H. L. Gray and W. D. Clark, On a class of nonlinear transformations and their applications to the evaluation of infinite series, J. Res. Nat. Bur. Standards Sect. B 73 (1969), 251-274.
  • [8] T. Håvie, Error derivation in Romberg integration, BIT 12 (1972), 516-527.
  • [9] T. Håvie, Generalized Neville type extrapolation schemes, ibid. 19 (1979), 204-213.
  • [10] D. C. Joyce, Survey of extrapolation processes in numerical analysis, SIAM Rev. 13 (1971), 435-490.
  • [11] J. N. Lyness, Applications of extrapolation techniques to multidimensional quadrature of some integrand functions with a singularity, J. Comput. Phys. 20 (1976), 346-364.
  • [12] J. N. Lyness and B. W. Ninham, Numerical quadrature and asymptotic expansions, Math. Comp. 21 (1967), 162-177.
  • [13] C. Schneider, Vereinfachte Rekursionen zur Richardson-Extrapolation in Spezialfallen, Numer. Math. 24 (1975), 177-184.
  • [14] J. Wimp, Sequence Transformations and their Applications, Academic Press, New York, 1984.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv25i3p327bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.